MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011496-12
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.The investigation was determined the reported failure to advance and stent dislodgement appear to be related to operational circumstances of the procedure.During advancement the device encountered resistance with the lesion causing the failure to advance.Manipulation against resistance likely resulted in the reported stent dislodgment during retraction.Additionally, the treatment appears to be related to the operational context of the procedure as the stent was removed using a snare device.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that this was a procedure to treat a lesion with heavy calcification in the left renal artery.The lesion was pre-dilated successfully.A 5.5 x 12 mm herculink stent delivery system (sds) was advanced but could not cross the heavily calcified lesion and during the attempt the stent dislodged.The dislodged stent remained on the guide wire.The sds was removed without issue.A snare device was used to help retrieve the dislodged stent.A new herculink sds was used to complete the procedure.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12313355
Report Number2024168-2021-07101
Device Sequence Number4412089
Product Code NIN
UDI-Device Identifier08717648078095
UDI-Public08717648078095
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number1011496-12
Device Catalogue Number1011496-12
Device Lot Number1011861
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR